MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 3.2MM PEGS 46MM ST; PLATE, FIXATION, BONE

ZIMMER BIOMET, INC. 3.2MM PEGS 46MM ST; PLATE, FIXATION, BONE
Catalog Number 110025446
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that approximately four (4) months after a shoulder procedure, the plating system migrated from its intended position and the distal portion of the plate may have lifted.No revision surgery is planned at this time.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products below in the d10 narrative.- d10: concomitant medical products, part (lot): - 110025444(926313) - 110025450(926294) - 110025450(926294) - 110025458(61271120) - 856135026(65686246) - 856135028(66204732) - 856135028(66421922) - 856135034(65686547) - 856135044(65686792) - 856135046(65686836).- g2: foreign - the event occurred in japan.The customer has indicated that the product will not be returned to zimmer biomet for investigation (remains implanted in the patient).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were corrected: b1; b2; h1; h6; the following sections were updated: b4; b5; d2; d9; g1; g3; g6; h2; h3; h6; h10.The reported event is confirmed via medical review.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: lateral plate and screw fixation device of the right shoulder with possible partial withdrawal of the lateral plate distally in the interval.Overall fit and alignment of the implant is appropriate two months postop.There does appear to be partial withdrawal of the distal plate noted on the 3.5 month images which is new in the interval.A definitive root cause cannot be determined.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
3.2MM PEGS 46MM ST
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22330775
Report Number0001825034-2025-01857
Device Sequence Number12864488
Product Code HRS
UDI-Device Identifier00887868530784
UDI-Public(01)00887868530784(17)340307(10)0926314
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143697
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110025446
Device Lot Number0926314
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale